# SDR 98FDEA00395

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65185522
- Condition: Cracked
- Location: Bs 869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EMITTING FROM HOLE IN AFT ROW OF FASTENERS FOR UPPER SKIN BS 869 AT RBL 35.
